Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 456501, 11 pages
http://dx.doi.org/10.1155/2014/456501
Research Article

New Formulae for the High-Order Derivatives of Some Jacobi Polynomials: An Application to Some High-Order Boundary Value Problems

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt

Received 29 April 2014; Accepted 27 August 2014; Published 14 October 2014

Academic Editor: Fazlollah Soleymani

Copyright © 2014 W. M. Abd-Elhameed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ali H. Bhrawy, Ramy M. Hafez, and Jameel F. Alzaidy, “A new exponential Jacobi pseudospectral method for solving high-order ordinary differential equations,” Advances In Difference Equations, 2015. View at Publisher ยท View at Google Scholar